ANZIAM  J.  44 (2002), 283-297
An $M/G/1$ queueing system with fixed feedback policy

Bong Dae Choi
  Department of Mathematics and
  Telecommunication Mathematics Research Center
  Korea University
  1 Anam-dong, Sungbuk-ku
  Seoul 136-701
Bara Kim
  School of Industrial and Systems Engineering
  Georgia Institute of Technology
  Atlanta GA 30332-0205

We consider a single server queueing system where each customer visits the queue a fixed number of times before departure. A customer on his  j th visit to the queue is defined to be a class-j-customer. We obtain the joint probability generating function for the number of class-j-customers and also obtain the Laplace-Stieltjes transform for the total response time of a customer.
Download the article in PDF format (size 121 Kb)

TeXAdel Scientific Publishing ©  Australian MS